1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 1168 | OA
E. Perrone, A. Rappold, and W. Müller, “D inf s optimality in copula models,” Statistical Methods and Applications, vol. 26, no. 3, pp. 403–418, 2017.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 1168 | OA
E. Perrone, A. Rappold, and W. Müller, “D inf s optimality in copula models,” Statistical Methods and Applications, vol. 26, no. 3, pp. 403–418, 2017.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed